# SDR AALA202402277774

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 64,148 hours, 37,931 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 2123M56P01
- Part serial: LMDN2724
- Condition: Faulted
- Location: Nr 2 Fadec
- Part time: 57,093 hours, 29,997 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT. FLIGHT CREW REPORTED AN ENGINE 2 FADEC A FAULT ON CLIMB OUT THAT WENT AWAY FOLLOWED BY ENGINE 2 FADEC B FAULT AND THEN ENGINE 2 FUEL CONTROL FAULT AT CRUISE. FLIGHT CREW DECREASED ENGINE POWER SETTING TO IDLE. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE. MAINTENANCE REPLACED ENGINE 2 ELECTRONIC CONTROL UNIT PER TASK CARD 26L40073008 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
